# SDR SWIA201229252

- Difficulty date: January 11, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 21,493 hours, 18,766 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Panel
- Condition: Deployed
- Location: Adg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED AT LIFT OFF.  (FLT 2954)  REPLACED ADG AUTO DEPLOYMENT PANEL.
